MathSciNet Relay Station
MathSciNet bibliographic data
MR1081702 (93d:34006) 34A20 (30D35 34C10)
Steinmetz, Norbert Linear differential equations with exceptional fundamental sets. II. Proc. Amer. Math. Soc. 117 (1993), no. 2, 355–358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement